Paper by Erik D. Demaine

Oswin Aichholzer, Franz Aurenhammer, Erik D. Demaine, Ferran Hurtado, Pedro Ramos, and Jorge Urrutia, “On k-convex polygons”, Computational Geometry: Theory and Applications, volume 45, number 3, 2012, pages 73–87.

This paper is also available from ScienceDirect.

Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]

See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated March 9, 2018 by Erik Demaine.